RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC3846,
    author = {J. Bluemlein and M. Kauers and S. Klein and C. Schneider},
    title = {{Determining the closed forms of the {$O(a_s^3)$} anomalous dimensions and {W}ilson coefficients from {M}ellin moments by means of computer algebra}},
    language = {english},
    journal = {Comput. Phys. Comm. },
    volume = {180},
    pages = {2143--2165},
    isbn_issn = {ISSN 0010-4655},
    year = {2009},
    note = {arXiv:0902.4091 [hep-ph]},
    refereed = {yes},
    length = {23},
    url = {https://www.sciencedirect.com/journal/computer-physics-communications/vol/180/issue/11}
    }